# SDR AWXA200602014

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 59,937 hours, 35,038 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26794
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RIGHT WING NR 5 SLAT, LOWER SURFACE HAS NUMEROUS CRACKS EMANATING FROM RIVETS, SS 124.53 - SS 254.27.  REPAIRED RIGHT WING NR 5 SLAT, LOWER SURFACE, SS 124.53 - SS 254.27 IAW B737-300 SRM 57-43-01.
